Rocky Mountain Journal of Mathematics

Calculus of variations in complex vector bundles

Alfred Gray

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 2, Number 1 (1972), 119-130.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131664

Digital Object Identifier
doi:10.1216/RMJ-1972-2-1-119

Mathematical Reviews number (MathSciNet)
MR290315

Zentralblatt MATH identifier
0248.53028

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx] 49F22
Secondary: 32C10

Citation

Gray, Alfred. Calculus of variations in complex vector bundles. Rocky Mountain J. Math. 2 (1972), no. 1, 119--130. doi:10.1216/RMJ-1972-2-1-119. https://projecteuclid.org/euclid.rmjm/1250131664


Export citation